Bluelight

Thread: Negative Effects Of Kratom?

Results 1 to 10 of 10
  1. Collapse Details
    Negative Effects Of Kratom? 
    #1
    girlfriend wants to do it regularly but Ive heard mixed things. She says its safe as can be. She wants to use it to hallucinate but I read that, that takes a lot of use. I've read some concerning health issues about it like micturition and withdrawal effects.

    If anyone can further my knowledge about this, please do! looking mainly for negative effects.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelight Crew nAON's Avatar
    Join Date
    Mar 2009
    Location
    Yes please.
    Posts
    2,925
    Don't know much about kratom specifically alas, but be aware that it's an opiate, thus it has issues with addiction and withdrawals.

    Not heard about it being used for hallucinating before, I think i'd advise taking massive doses to try and reach that. Though kratom seems to have less respiratory depression and thus perhaps less acute health risk, why doesn't she just use a drug that's meant to have psychedelic effects?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    She is interested in eastern "medicine" and playing with the affects. I've read a few reports and studies but I want personal or second hand experiences from people too. Any links to articles would be appreciated too.

    Thanks!
    Reply With Quote
     

  4. Collapse Details
     
    #4
    You will not hallucinate on kratom. Please don't spread this bullshit around.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter
    Join Date
    Mar 2015
    Location
    Washington State
    Posts
    50
    Kratom will give you a very subtle , opiate like effect, but it has so many alkaloids in it that all contribute to the overall wxperience. it sounds like your girl is trying to expand her mind maybey by using rare herbs and hallucinagens. kratom would not be in that ball park. because its a mu opioid agonist tolerance and W/D will hapeen in a similar manner to codeine or poppy tea.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Quote Originally Posted by Tillyy View Post
    Kratom will give you a very subtle , opiate like effect, but it has so many alkaloids in it that all contribute to the overall wxperience. it sounds like your girl is trying to expand her mind maybey by using rare herbs and hallucinagens. kratom would not be in that ball park. because its a mu opioid agonist tolerance and W/D will hapeen in a similar manner to codeine or poppy tea.

    thanks for the info. im not sure why she wants to do it so much but when reading articles the negatives seemed bad enough not to do it. But Im not sure how reliable this junk on the net is but it has to be worth something at least.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    http://www.narconon.org/drug-abuse/kratom-effects.html

    https://www.erowid.org/plants/kratom...al3.shtml#s020

    these are the only things I've seen and im not claiming that these are reputable sources but is really all just a load of shit?
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Have you ever taken vicodin? Some of the more sedating strains of kratom feel like a mild version of that . If you take too much you might get nausea. If you take a nice, small amount (1-3 grams) for the first time you probably wont get any negative side effects. That first article is from some drug rehab program and is meant to scare you senseless. Althought Im pretty sure people who shovel it down by the ounce daily for months might get some bad withdrawal effects, I took it daily (2-3 grams) for over a year and all I got after quitting was restless legs and trouble falling asleep for a couple of nights. Ive never taken huge amounts nor attempted to hallucinate, so I cant help you there.
    Last edited by tedjones123; 20-03-2015 at 23:17.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Thanks, I appreciate the reply!
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter
    Join Date
    Mar 2007
    Location
    OZ land
    Posts
    1,374
    Kratom feels only mildly-opiate like IME. It provides the same mood lift, and a similar sense of inner warmth. But I can't call the effects "opiate-like." It makes me far more social than most opiates do.

    It's a wonderful substance, IMO. Remember it is an opiate so there is addictive potential.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •